I am wondering why I am loosing so much hair after my complete (my ovaries are out too)hysterectomy? I was on 1 mg of Estrace which was very helpful the first month or two.I felt so incredibly good. My hot flashes were gone completely, and my moods swings were stable.Then after about one and a half months my hot flashes and mood swings came back with a vengeance.Because I couldn't get in to see the Dr. for another 2 months I started taking 1 and 1/2 mg of Estrace for another month. I still didn't notice a difference after another month of experiementing so I took another 1/2 of estrace. The 2mg dose of estrace seemed to help with the mood swings but the sweating and frontal hair loss has been devastating to me to say the least.The Dr. now has me on 100mg of prometrium together with 1 mg of Estrace, but stated to me that I shouldn't really need the prometrium beings I don't have a Uterus anymore.Am I going to keep loosing my hair like this?I'm sick about it b/c my hair is already so fine and thin. What can I do?
I had a hysterectomy 20 years ago with removal of ovaries.
Low testosterone can cause loss of hair. So can low thyroid. I recommend you have blood tests to determine hormone levels. At the very least, they should test for estrogen, testosterone free and serum and thyroid.
I get bioidentical hormones of estrogen and testesterone. I also have low thyroid so take meds for that as well. There are different methods of delivery for the estrogen and testosterone: pills, creams, gels, patches and pellets. I get the pellets. They are implanted under the skin on my hip about every 3-5 months.
I also recommend seeing a doctor that specializes in bioidentical hormones and menopause.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.